Amy! I am sorry if it seemed like I implied that you said that wipegreaser go off his meds, because I didn’t mean that. I am a retired Mental Health professional, and that is my line that I spit out as I have always been trained. I know all to well how anti-depressants can add weight and how they do it. I just have been witness to people that will dump their meds because of the weight issue. Even though, like I said I was a professional, even I, did the thing recently where I thought “Meh, this weight gain is too much and the culprit has to be the meds!” Yep, then I did the very thing I KNOW is the wrong thing. Needless to say, in two weeks I was a wreck. Then I had to fess up with Doc. and then we just went really low dose on a new medication. I agree with tennosa the weight gain on SSRI’S are minimal. I think with depression it is a complicated disorder and can contribute and walk hand in hand with many physical ailments!! I know, because I experience it myself!
- This reply was modified 9 years ago by pattyapoian.